# SDR CALA2017071002153

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 106,196 hours, 16,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 1317
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PSESSURE GUAGE READING SLIGHTLY LOW.  REPLACED THE SLIDE IAW AMM 25-66-01-404-072 ,OPS CHECKED GOOD.
